Publication Type:

Journal Article

Source:

Pramana, Springer, Volume 43, Number 6, p.421–429 (1994)

URL:

https://link.springer.com/article/10.1007%2FBF02847616?LI=true

Abstract:

We establish numerically the validity of Huberman-Rudnick scaling relation for Lyapunov exponents during the period doubling route to chaos in one dimensional maps. We extend our studies to the context of a combination map, where the scaling index is found to be different.

Cite this Research Publication

P. R. Krishnan Nair, Dr. V . M. Nandakumaran, and Ambika, G., “Scaling relations in the Lyapunov exponents of one dimensional maps”, Pramana, vol. 43, pp. 421–429, 1994.

It appears your Web browser is not configured to display PDF files. Download adobe Acrobat or click here to download the PDF file.